# SDR AT9900343

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE AFT CARGO COMPARTMENT FLOOR SUPPORT ON AFT SIDE OF FRAME AT BS 775 BETWEEN L27-28R CRACKED.  REMOVED FLOOR SUPPORT, WELDED REPAIR BY USING AMS 4951 FILLER WIRE AND REINSTALLED SUPPORT IAW DC9 SRM 51-30-2, 51-30-5, AND EA 12-5321-29-C1362.
